A Sobolev rough path extension theorem via regularity structures


Liu, Chong ; Prömel, David J. ; Teichmann, Josef



DOI: https://doi.org/10.1051/ps/2022016
URL: https://www.esaim-ps.org/articles/ps/abs/2023/01/p...
Additional URL: https://www.researchgate.net/publication/365403604...
Document Type: Article
Year of publication: 2023
The title of a journal, publication series: Probability and Statistics : P&S = Probabilités et statistique
Volume: 27
Issue number: 2023
Page range: 136-155
Place of publication: Les Ulis
Publishing house: EDP Sciences
ISSN: 1292-8100 , 1262-3318
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item